Approximation of a Function Belonging to Lip (ɑ, θ, w) by (C, 1) (E, q)

Authors

  • Smita Sonker Department of Mathematics, N.I.T. Kurukshetra, Haryana
  • Alka Munjal Department of Mathematics, Akal University, Bathinda, Punjab
  • Lakshmi Narayan Mishra Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology (VIT) University, Vellore 632 014, Tamil Nadu

DOI:

https://doi.org/10.3126/nmsr.v37i1-2.34095

Keywords:

Signal approximation, (C, 1)(E, q) mean, conjugate Fourier series, H¨older’s inequality, Minkowki’s inequality

Abstract

Available with fulltext. 

Downloads

Download data is not yet available.
Abstract
146
pdf
103

Downloads

Published

2020-12-31

How to Cite

Sonker, S., Munjal, A., & Mishra, L. N. (2020). Approximation of a Function Belonging to Lip (ɑ, θ, w) by (C, 1) (E, q). The Nepali Mathematical Sciences Report, 37(1-2), 80–85. https://doi.org/10.3126/nmsr.v37i1-2.34095

Issue

Section

Articles